MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG M.BLUE PLUS; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

CHRISTOPH MIETHKE GMBH & CO KG M.BLUE PLUS; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number FX819T
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 01/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
According to the event description and m.Blue plus sys w/ped.Control reservoir (part # fx819t) was implanted approximately 5 months ago.Reportedly the shunt had become clogged.A revision was performed on (b)(6) 2026.Additional information has been requested but not yet provided.
 
Additional Manufacturer Narrative
The adverse event is filed under aic reference (b)(4).Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
The adverse event is filed under aic reference xc 100041487 cc 400745792 visual inspection: during the investigation, no significant deformations or damages of the valves were determined.Permeability test: a permeability test has shown that both valves are permeable.Computer controlled test: to investigate the claim of under-drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valves are tested in both the horizontal as well as the vertical position.The results show that the valves are operating within the specified tolerances in their respective relevant position.Adjustment test: the valves were tested and both valves are adjustable in all pressure settings.Braking force and brake function test: the brake functionality test has shown that the brake function operates as expected and the braking force is within the given tolerance.Internal inspection: after dismantling of the valves, no organic deposits were found.Results: first of all, we would like to point out that the condition of the product upon delivery was not ideal for the investigation.The plastic container holding the liquid and the products had already developed a slight mold growth, and the components may have already been affected by it.This influences the results of the investigation, as the integrity of the products may have been compromised.Based on the investigation results, we can determine visible deposits in all components of the shuntsystem.The deposits in the catheter caused the temporary blockage of the shuntsystem.All other components operated within specification at the time of the investigation.Deposits caused by substances naturally present in the patient's body, such as protein, blood or tissue particles, are among the known and unavoidable risks and side effects of hydrocephalus therapy.Even small amounts of organic material can affect the integrity of the valve.We can exclude a defect at the time of release.The shunt system met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.

Brand Name
M.BLUE PLUS
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469 ,
GM  14469,
MDR Report Key24269436
Report Number2916714-2026-00002
Device Sequence Number10669541
Product Code JXG
UDI-Device Identifier04041906504823
UDI-Public(01)04041906504823(11)241029(17)291027(10)20078449
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
Report Date (Section F) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFX819T
Device Catalogue NumberFX819T
Device Lot Number20078449
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/16/2026
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer01/23/2026
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date03/26/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA02/05/2026